# SDR DALA2018122807475

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 17,119 hours, 6,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3817 F/A REPORTS EMERGENCY LT AT 17CDE FEEL OFF . CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT OPS CHECK GOOD OK FOR SVC.(0880653).
